Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 42, No. 2, pp. 601-611 (2001)

On Codes with Given Minimum Distance and Covering Radius

Jörn Quistorff

Speckenreye 48, D-22119 Hamburg, Germany; e-mail:

Abstract: Codes with minimum distance at least $d$ and covering radius at most $d-1$ are considered. The minimal cardinality of such codes is investigated. Herewith, their connection to covering problems is applied and a new construction theorem is given. Additionally, a new lower bound for the covering problem is proved. A necessary condition on an existence problem is presented by using a multiple covering of the farthest-off points.

Editorial Remark: This article replaces the version published by the same author in Beiträge zur Algebra und Geometrie 41, No. 2, 469-478 (2000). Due to an error in the files transmission the publication of that version was not based on the final TEX-file for the article. Hence some improvements suggested by the referee were missing.

Full text of the article:

[Previous Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition